# SDR SWIA202266670

- Difficulty date: October 10, 2022
- Submitted: October 27, 2022
- Operation: Air carrier
- Aircraft: N170SY
- Make and model: Emb EMB110*
- Aircraft serial: 17000483
- Aircraft time: 21,470 hours, 11,994 cycles
- System (JASC): 5752 · Aileron Tabs
- Part: None
- Condition: Out Of Limits
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H FLAP TRACK 2A O/B HAS WIDTH REDUCTION OF .042". THIS IS OUT OF LIMITS OF SRM 57-52-03/AD01 TABLE 102. ASSET TC2-7153 DUE 11-18-22.     (C-CHECK RO 10/25/2022)    REMOVED AND REPLACED RH INBOARD AFT FLAP 2A AFT OUTBOARD FLAP TRACK REF AMM 57-57-35 AND AMM 57-57-38. TQ HG2-654 CAL 4-7-23.
